# SDR AALA2018052989030

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 8,891 hours, 942 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: R2 Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 LAVATORY SMOKE DETECTOR AURAL ALERTED, 8 HOURS INTO FLIGHT WITH NO CONDITION OR INDICATION OF SMOKE.  ACCOMPLISHED AMM 26-13-00 2R, LAVATORY SMOKE DETECTOR OPS CHECKED NORMAL..  NO FAULTS FOUND.
